On the Local Solvability and Stability for the Inverse Spectral Problem of the Generalized Dirichlet-Regge Problem

Xiao Chuan XU, Natalia Pavlovna BONDARENKO

PDF(246 KB)
Acta Mathematica Sinica ›› 2022, Vol. 38 ›› Issue (7) : 1229-1240. DOI: 10.1007/s10114-022-1103-9
Articles

On the Local Solvability and Stability for the Inverse Spectral Problem of the Generalized Dirichlet-Regge Problem

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 38(7): 1229-1240 https://doi.org/10.1007/s10114-022-1103-9

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(246 KB)

Accesses

Citation

Detail

Sections
Recommended

/